Alert archive / Ohio / Special Weather Statements in 2012

Special Weather Statement, NWS Wilmington, OH

August 9, 2012Montgomery County, Ohio

NWS Wilmington, OH issued this special weather statement at Aug 9, 2012, 12:41 AM EDT for Montgomery County, Ohio. It was in force for 34 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2012, 12:41 AM EDT (04:41 UTC)
Expired
Aug 9, 2012, 1:15 AM EDT
In force
34 min
Issued by
NWS Wilmington, OH

County Montgomery County, OH

The radar

The Cincinnati radar (KILN), 44 km from the middle of the area, began a volume at 04:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 12:43 AM EDTTSTM WND DMGWaynesville, OHSMALL LIMBS DONW JUST WEST OF WAYNESVILLE
Aug 9, 12:56 AM EDTHAIL 0.885 Ene Springboro, OH
Aug 9, 12:57 AM EDTHAIL 0.881 Ene Waynesville, OH
Aug 9, 1:00 AM EDTHAIL 0.75Bellbrook, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.7 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 571 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
571 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
2252 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WWUS81 KILN 090441
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1241 AM EDT THU AUG 9 2012

OHZ053-061-062-071-072-090515-
CLARK OH-CLINTON OH-GREENE OH-MONTGOMERY OH-WARREN OH-
1241 AM EDT THU AUG 9 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WARREN...
SOUTHEASTERN MONTGOMERY...WESTERN GREENE...NORTHWESTERN CLINTON AND
WESTERN CLARK COUNTIES THROUGH 115 AM EDT...

AT 1237 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MORAINE TO FRANKLIN TO STATE ROUTE 63 AT STATE ROUTE
741...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND HALF INCH SIZE HAIL ARE POSSIBLE WITH THESE 
STORMS. 

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MORAINE...SPRINGBORO...
DAYTON...OAKWOOD...NORTHRIDGE...KETTERING...WAYNESVILLE...
BELLBROOK...HUBER HEIGHTS...WRIGHT-PATTERSON AFB...BEAVERCREEK AND
FAIRBORN.

ALSO...PEKIN...WOODBOURNE-HYDE PARK...CENTERVILLE...LYTLE...
RIVERSIDE...OVERLOOK-PAGE MANOR...CORWIN AND CAESAR CREEK STATE PARK
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3975 8434 3988 8408 3988 8406 3990 8405
      3992 8399 3954 8390 3943 8431 3946 8434
      3954 8433 3954 8436

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Aug 8, 10:57 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Aug 8, 10:57 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1057 PM EDT WED AUG 8 2012

.SYNOPSIS...
A WEAK COLD FRONT WILL REMAIN NEARLY STATIONARY ALONG THE OHIO
RIVER TONIGHT INTO THURSDAY. A STRONGER COLD FRONT AHEAD OF AN
ENERGETIC UPPER LEVEL LOW WILL BRING A ROUND OF SHOWERS AND
THUNDERSTORMS TO THE OHIO VALLEY ON THURSDAY NIGHT AND FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
MID EVENING SFC OBS SHOW WIND SHIFT BOUNDARY NORTH OF THE OHIO
RIVER...WHICH SHOULD STAY NEARLY STATIONARY OVERNIGHT. ASCENT
NORTH OF THIS BOUNDARY...AIDED BY APPROACHING VORT MAX...HAS
HELPED SPARKED NUMEROUS THUNDERSTORMS ACROSS INDIANA WHICH ARE NOW
REACHING THE WESTERN CWA. WITH STILL-AMPLE INSTBY...
SUSTAINED/MORE VIGOROUS UPDRAFTS HAVE SHOWN THE CAPABILITY TO
PRODUCE SEVERE-LEVEL HAIL NEAR INDIANAPOLIS. SHORT TERM MODEL
GUIDANCE VARIES IN WHETHER THIS ACTIVITY WILL MAINTAIN ITSELF
THROUGHOUT THE NIGHT OR GRADUALLY WIND DOWN. THEREFORE HAVE
TRENDED LIKELY POPS OVER THE NEXT FEW HOURS DOWN TO HIGH CHANCE
LATER. HOWEVER...THEN TOWARD DAWN THERE COULD BE A RENEWED SURGE
OF THUNDERSTORM COVERAGE ACROSS THE NORTHWEST ON THE NOSE OF A LOW
LEVEL JET...GOOD MOISTURE TRANSPORT...AND APPROACHING UPPER LEVEL
TROUGH. SHOULD THIS ACTIVITY VERIFY...WOULD NOT BE SURPRISED TO
SEE SOME POCKETS OF HEAVY RAIN. SOUTHEASTERN PART OF CWA COULD
STAY DRY FOR MOST OF THE NIGHT.

TEMPERATURES WILL BE MESSY DUE TO RAIN...BUT BUMPED LOWS UP A
SMIDGE ACROSS THE SOUTHWEST WHERE THERE WILL BE ADDITIONAL CLOUD
COVER BUT LESS IN THE WAY OF PCPN...WHEREAS SOUTHEAST COULD BE A
LITTLE COOLER. LOWS RANGE FROM MID 60S TO LOW 70S.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
THE WEAK COLD FRONT WILL LAY OUT AS A BOUNDARY ON THURSDAY AND
ANOTHER MID LEVEL SHORTWAVE WILL INTERACT WITH IT. THIS WILL BRING
A BETTER CHANCE OF THUNDERSTORMS ACROSS THE FORECAST AREA. WILL
ALSO SEE A CHANCE OF SEVERE WEATHER WITH THE MAIN THREAT BEING DAMAGING
WINDS. LOW PRESSURE WILL RIDE NE ALONG THE BOUNDARY THURSDAY NIGHT
IN RESPONSE TO AN UPPER LOW STRENGTHENING OVER THE WESTERN GREAT
LAKES AND CROSSING THE NORTHERN OHIO VALLEY BY EARLY FRI. MODELS
HANDLE THE TRACK OF THE LOW A LITTLE DIFFERENTLY WHICH WILL IMPACT
WHERE GREATEST PRECIPITATION OCCURS. THE BEST COVERAGE OF
SHOWERS/THUNDERSTORMS WILL BE LATE THURSDAY INTO FRIDAY AS THE LOW
APPROACHES AND MOVES THROUGH THE OHIO VALLEY REGION.

WITH AN INCREASE IN CLOUDS AND PRECIPITATION THURSDAY...THE HIGH
TEMPERATURES WILL BE COOLER THAN TODAY. MOST AREAS WILL SEE HIGHS
IN THE 80S EXCEPT AROUND 90 IN THE FAR SE. THE LOWS THURSDAY NIGHT
WILL BE IN THE 60S.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
CLOSED UPPER LOW PROGGED TO BE OVER LOWER MICHIGAN AT 12Z FRIDAY
WITH SURFACE LOW POSITIONED OVER LAKE ERIE. THIS SYSTEM WILL
GRADUALLY PUSH FURTHER NORTHEASTWARD INTO CANADA THROUGH THE FIRST
PART OF THE WEEKEND...LEAVING MAINLY DRY AND COOLER CONDITIONS IN
ITS WAKE. WENT ON THE COOL SIDE OF GUIDANCE FOR FRIDAY AS
CLOUDS... PRECIPITATION...AND NORTHERLY FLOW BEHIND A FRONTAL
BOUNDARY WILL KEEP TEMPERATURES DOWN. FORECASTED HIGHS FOR FRIDAY
RIGHT NOW ARE ABOUT 10 DEGREES BELOW NORMAL. BOTH THE 00Z AND 12Z
ECMWF RUNS HAVE BEEN A LITTLE QUICKER TO PUSH THE SYSTEM OUT OF
THE AREA THAN THE LATEST NAM/GFS...SO DECIDED TO KEEP JUST SLIGHT
POPS INTO SATURDAY FOR THE FAR NORTHEASTERN CWA.

EXPECT A GRADUAL CLEARING SATURDAY AFTERNOON INTO THE OVERNIGHT AS
THE LOW PUSHES AWAY. LOWS SATURDAY NIGHT WILL BE COOL AS HIGH
PRESSURE BUILDS INTO THE REGION. WINDS WILL BECOME MORE SOUTHERLY BY
SUNDAY THE HIGH DRIFTS EAST OF THE REGION. THIS WILL BE THE START OF
A WARMING TREND THAT WILL CONTINUE THROUGH THE FIRST PART OF NEXT
WEEK WITH TEMPERATURES BACK IN THE 80S.

ONLY OTHER FEATURES OF CONCERN FOR THE EXTENDED PERIOD WILL ARRIVE
MONDAY INTO MONDAY NIGHT AS THE GFS BRINGS A DECENT SHORTWAVE AND
SURFACE LOW THROUGH THE REGION. NEITHER FEATURE HAS BEEN QUITE AS
DEVELOPED IN THE PAST TWO ECMWF RUNS AND THUS THE ECMWF HAS BEEN
TRENDING DRY. WENT AHEAD AND INTRODUCED SLIGHT POPS FOR THIS PERIOD
AS THE PAST FEW GFS RUNS HAVE BEEN CONSISTENT AND THE FEATURES ARE
AT LEAST EVIDENT IN THE ECMWF...BUT CONFIDENCE IN PRECIP IS NOT VERY
HIGH AT THIS TIME.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A WEAK FRONTAL BOUNDARY
HAVE SHIFTED OFF TO THE SOUTHEAST OF THE TERMINALS THIS EVENING.
CU WILL GENERALLY DISSOLVE AFTER SUNSET WITH A LULL IN ACTIVITY
EXPECTED UNTIL AFTER MIDNIGHT THURSDAY MORNING. A DISTURBANCE
RIDING NORTHWESTWARD AHEAD OF A DEVELOPING STORM SYSTEM WILL
PRODUCE SHOWERS AND THUNDERSTORMS TONIGHT ACROSS INDIANA AND
EVENTUALLY NORTHERN OHIO. MODELS ARE HAVING A DIFFICULT TIME IN
RESOLVING THIS ACTIVITY AND FORECASTING ITS EVENTUAL MOVEMENT.
HOWEVER LOOKING AT RADAR TRENDS...IT DOES APPEAR THAT SOME OF THIS
CONVECTION COULD AFFECT AT LEAST KDAY AFTER MIDNIGHT. LIGHT
FOG/MIST COULD DEVELOP AT KILN/KLUK LATE TONIGHT BUT SHOULD BE
LIMITED DUE TO INCREASING CLOUD COVER. BY THE AFTERNOON...AN
APPROACHING LOW PRESSURE SYSTEM WILL TRIGGER NUMEROUS SHOWERS AND
THUNDERSTORMS TO DEVELOP. THESE STORMS WILL LIKELY AFFECT ALL
TERMINALS AT SOME POINT FROM THE LATE AFTERNOON THROUGH THE
EVENING HOURS...SO HAVE ADDED VCTS TO ALL TAFS DURING THAT TIME.
MORE FINE TUNED ADJUSTMENTS TO THAT TIME PERIOD WILL OCCUR AT A
LATER TAF ISSUANCE.

.OUTLOOK...THUNDERSTORMS ARE POSSIBLE INTO FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...PARKER
NEAR TERM...SNYDER
SHORT TERM...PARKER
LONG TERM...KURZ
AVIATION...LATTO
Hazardous weather outlook, Aug 8, 4:44 PM EDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT WED AUG 8 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-091045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
444 PM EDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

A COLD FRONT SINKING SOUTH INTO THE FORECAST AREA RESULTED IN
WIDELY SCATTERED TO SCATTERED THUNDERSTORMS DEVELOPING WEDNESDAY
AFTERNOON. THESE THUNDERSTORMS WILL CONTINUE INTO TONIGHT. AN
ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THROUGH THIS EVENING.
DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BECOME MORE WIDESPREAD THURSDAY AFTERNOON INTO
THURSDAY NIGHT. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...WITH
DAMAGING WIND AND LARGE HAIL THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Aug 8, 7:03 PM EDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
703 PM EDT WED AUG 8 2012

OHZ065-074-082345-
FAIRFIELD OH-HOCKING OH-
703 PM EDT WED AUG 8 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HOCKING AND SOUTHERN
FAIRFIELD COUNTIES THROUGH 745 PM EDT...

AT 700 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LANCASTER...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SUGAR GROVE...
ROCKBRIDGE AND BREMEN.

ALSO...NORTH BERNE...HIDEAWAY HILLS...ENTERPRISE AND LAKE LOGAN STATE
PARK ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3973 8236 3960 8237 3949 8244 3966 8278
      3979 8263 3975 8236 3974 8236

ASL
Special weather statement, Aug 8, 9:57 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
957 PM EDT WED AUG 8 2012

INZ066-073-074-090245-
FRANKLIN IN-DEARBORN IN-RIPLEY IN-
957 PM EDT WED AUG 8 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RIPLEY...NORTHERN
DEARBORN AND SOUTHERN FRANKLIN COUNTIES THROUGH 1045 PM EDT...

AT 953 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SUNMAN...
MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN RIPLEY...NORTHERN DEARBORN AND SOUTHERN FRANKLIN
COUNTIES...INCLUDING SUNMAN...PENNTOWN...WEISBURG...LAWRENCEVILLE...
NEW ALSACE...DOVER AND ST. LEON.

LAT...LON 3940 8497 3918 8488 3915 8520 3927 8524

ASL
Special weather statement, Aug 8, 10:40 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1040 PM EDT WED AUG 8 2012

INZ074-090315-
DEARBORN IN-
1040 PM EDT WED AUG 8 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DEARBORN COUNTY
THROUGH 1115 PM EDT...

AT 1038 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GUILFORD...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BRIGHT AND HIDDEN
VALLEY.

ALSO...DOVER...GUILFORD...LOGAN AND WEST HARRISON ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.

LAT...LON 3931 8485 3931 8482 3923 8482 3915 8482
      3912 8500 3923 8502

ASL
Special weather statement, Aug 8, 11:28 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1128 PM EDT WED AUG 8 2012

INZ066-OHZ070-077-090400-
FRANKLIN IN-BUTLER OH-HAMILTON OH-
1128 PM EDT WED AUG 8 2012

...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHWESTERN HAMILTON...
BUTLER AND SOUTHEASTERN FRANKLIN COUNTIES THROUGH MIDNIGHT EDT...

AT 1124 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST.
CHARLES...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROSS...TRENTON...SEVEN
MILE...HAMILTON AND FAIRFIELD.

ALSO...LAYHIGH...MCGONIGLE...MILLVILLE...MAUD...HUGHES...MAUSTOWN...
COLLINSVILLE AND PLEASANT RUN FARM ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3956 8443 3932 8437 3928 8482 3930 8482
      3931 8484 3946 8488
Special weather statement, Aug 9, 12:11 AM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1211 AM EDT THU AUG 9 2012

OHZ070-071-090445-
BUTLER OH-WARREN OH-
1211 AM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT WARREN AND SOUTHEASTERN BUTLER
COUNTIES THROUGH 1245 AM EDT...

AT 1207 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HUGHES...
MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SOUTH MIDDLETOWN...
MIDDLETOWN...MONROE...MASON...LEBANON...SPRINGBORO...MORROW AND
WAYNESVILLE.

ALSO...SOCIALVILLE...LANDEN...LOVELAND PARK...HAGEMAN...KINGS
MILLS...MAINEVILLE...SOUTH LEBANON AND PEKIN ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

LAT...LON 3959 8418 3958 8409 3929 8400 3929 8439
      3930 8439 3930 8447 3947 8453
Special weather statement, Aug 9, 12:41 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1241 AM EDT THU AUG 9 2012

OHZ053-061-062-071-072-090515-
CLARK OH-CLINTON OH-GREENE OH-MONTGOMERY OH-WARREN OH-
1241 AM EDT THU AUG 9 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WARREN...
SOUTHEASTERN MONTGOMERY...WESTERN GREENE...NORTHWESTERN CLINTON AND
WESTERN CLARK COUNTIES THROUGH 115 AM EDT...

AT 1237 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MORAINE TO FRANKLIN TO STATE ROUTE 63 AT STATE ROUTE
741...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND HALF INCH SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MORAINE...SPRINGBORO...
DAYTON...OAKWOOD...NORTHRIDGE...KETTERING...WAYNESVILLE...
BELLBROOK...HUBER HEIGHTS...WRIGHT-PATTERSON AFB...BEAVERCREEK AND
FAIRBORN.

ALSO...PEKIN...WOODBOURNE-HYDE PARK...CENTERVILLE...LYTLE...
RIVERSIDE...OVERLOOK-PAGE MANOR...CORWIN AND CAESAR CREEK STATE PARK
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3975 8434 3988 8408 3988 8406 3990 8405
      3992 8399 3954 8390 3943 8431 3946 8434
      3954 8433 3954 8436

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 11:28 PM EDTSpecial Weather StatementILNButler32 min
Aug 9, 12:11 AM EDTSpecial Weather StatementILNWarren34 min
Aug 9, 12:49 AM EDTSevere Thunderstorm WarningILNClinton, Greene, Montgomery, Warren26 min
Aug 9, 1:23 AM EDTSpecial Weather StatementILNClark, Greene37 min
Aug 9, 1:57 AM EDTSpecial Weather StatementILNFranklin, Madison33 min
Aug 9, 6:49 AM EDTSpecial Weather StatementILNButler, Preble26 min
Aug 9, 8:35 AM EDTSpecial Weather StatementILNFranklin25 min
Aug 9, 3:47 PM EDTSpecial Weather StatementILNClermont43 min
Aug 9, 3:56 PM EDTSpecial Weather StatementILNLicking34 min
Aug 9, 4:29 PM EDTSpecial Weather StatementILNLicking46 min
Aug 9, 4:41 PM EDTSpecial Weather StatementILNClermont34 min
Aug 9, 4:46 PM EDTAreal Flood AdvisoryILNLicking2 hr
Aug 9, 4:57 PM EDTSevere Thunderstorm WarningILNBrown, Clermont48 min
Aug 9, 5:12 PM EDTSpecial Weather StatementILNFairfield48 min
Aug 9, 5:14 PM EDTSpecial Weather StatementILNClinton46 min
Aug 9, 5:29 PM EDTSpecial Weather StatementILNClinton46 min
Aug 9, 5:41 PM EDTSevere Thunderstorm WarningILNBrown, Clermont33 min
Aug 9, 5:47 PM EDTSpecial Weather StatementILNFairfield43 min
Aug 9, 5:49 PM EDTSevere Thunderstorm WarningILNClinton, Fayette41 min
Aug 9, 5:59 PM EDTAreal Flood AdvisoryILNBrown, Clermont2 hr
Aug 9, 6:09 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway2 hr
Aug 9, 6:10 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike, Scioto50 min
Aug 9, 6:22 PM EDTSpecial Weather StatementILNHocking38 min
Aug 9, 6:27 PM EDTSpecial Weather StatementILNFayette, Pickaway63 min
Aug 9, 6:35 PM EDTSpecial Weather StatementILNRoss40 min
Aug 9, 6:52 PM EDTSevere Thunderstorm WarningILNHocking38 min
Aug 9, 7:14 PM EDTSpecial Weather StatementILNPike, Ross46 min
Aug 9, 7:18 PM EDTSpecial Weather StatementILNFranklin42 min
Aug 9, 7:20 PM EDTSpecial Weather StatementILNButler25 min
Aug 9, 7:23 PM EDTSevere Thunderstorm WarningILNButler, Preble37 min
Aug 9, 7:58 PM EDTSevere Thunderstorm WarningILNDarke, Preble47 min
Aug 9, 3:55 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton50 min
Aug 9, 4:22 PM EDTSevere Thunderstorm WarningILNCampbell, Kenton, Pendleton38 min
Aug 9, 4:24 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more2 hr
Aug 9, 4:55 PM EDTFlash Flood WarningILNBoone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more81 min
Aug 8, 9:57 PM EDTSpecial Weather StatementILNFranklin48 min
Aug 8, 10:38 PM EDTSevere Thunderstorm WarningILNFayette, Franklin25 min
Aug 8, 10:40 PM EDTSpecial Weather StatementILNDearborn35 min
Aug 9, 6:05 AM EDTSpecial Weather StatementILNFranklin25 min

Nearby

Special Weather Statements in Ohio, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.